# SDR FOTR20180421003

- Difficulty date: April 21, 2018
- Submitted: April 21, 2018
- Operation: Air carrier
- Aircraft: N480VX
- Make and model: Boeing 737-48E
- Aircraft serial: 25773
- Aircraft time: 47,187 hours, 31,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479576
- Condition: Corroded
- Location: Bs 795-820
- Part time: 47,187 hours, 31,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE AFT CARGO BAY WEB BETWEEN BS 795 AND 820,  RBL 19.5.
